# SDR ABXA000177

- Difficulty date: January 10, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 161T5814
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOORBEAM AT RBL 20 AND STATION 246.  REPAIRED IAW 767 SRM 51-70-13.
